DOT PG PRO 18G 10CM FULL; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Material Frayed (1262)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of refr2452 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported "guidewire from powerglide pro.After unsuccessful insertion and deployment of guidewire, procedure aborted as catheter could not be advanced, when removed, the guidewire was found to be bent and elongated.".
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and batch history, applicable previous investigation(s), labeling, applicable manufacturing records, sample analysis and applicable fmea documents.Based on a review of this information, the following was concluded.The complaint of a damaged guidewire was confirmed.The product returned for evaluation was a powerglide pro midline catheter and deployment device.The catheter had not been deployed off the needle of the device.Reddish residual material was seen between the needle cannula and the catheter shaft, indicating the device had been used.The guidewire had been partially deployed and the coil wire was seen extending from the needle.The guidewire contained a complete break.The distal segment, containing the weld tip, was not returned with the sample.The guidewire was elongated and unraveled.It was reported that the user had trouble deploying the guidewire.The complications with the deployment may have been a contributing factor to the guidewire damage.The guidewire may have been forced against the sharp edge of the needle bevel causing it to shear.H3 other text : evaluation findings are in section h.11.
Event or Problem Description